The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 2, Issue 1
Volume 1, Issue 1
Generalized Extragradient Implicit Rules for Solving Systems of Variational Inequalities with Constraints of Fixed Point Problems and Variational Inclusions

Lu-Chuan Ceng

Nonlocal multipoint boundary value problems for Caputo-Hadamard fractional integro-differential equations

Panjayan Karthikeyan and Kuppusamy Venkatachalam

Existence of Periodic Solutions for a Second Order Nonlinear Integro-Differential Equations with Variable Delay

Deham Hafsia

The Strong and Weak Solutions of Fuzzy Optimal Control Problem with State Conditions at the Final Time

Altyeb Mohammed Mustafa, Zengtai Gong, Mawia Osman

Local convergence of a higher-order method in Banach spaces

Debasis Sharma, Sanjaya Kumar Parhi

Some convergence results using $M^{\ast}$ iteration process in Busemann spaces

Kifayat Ullah, Mujahid Abbas, Talat Nazir, Hazir Ullah

Ulam-Hyers Stability for High Dimensional Fractional Systems

Amele TA\"{I}EB, Souad SALMI, Sara BOUMESSAOUD

A New Iteration Scheme for Approximating Common Fixed Points of Two Pseudocontractive Mappings in Uniformly Convex Banach Spaces

I. K. Agwu